U.S. doctors online nowAsk doctors free
Indonesia
A 65-year-old male asked:

Is there any interaction drug between pradaxa and pantropazole??

2 doctor answers4 doctors weighed in
Dr. Todd Guynn
38 years experience
No: Pradaxa is a relatively new anticoagulant. At this time it does not appear to have any less effect when combined with pantoprazole. We know that some people who take plavix (clopidogrel) (anti platelet)have less effect of the plavix (clopidogrel) when they are taking the panyoprazol but this was determined years after the drug was being used
Created for people with ongoing healthcare needs but benefits everyone.
Dr. Stephen Southard
Internal Medicine 17 years experience
There are issues: That can arise as Protonix (pantoprazole) can lead to decreased metabolites of Pradaxa and decreased anticoagulation affect. You may want to review this with your cardiologist or whoever is prescribing your anticoagulation to make sure he/she is aware of all the medications that you are taking.
Created for people with ongoing healthcare needs but benefits everyone.

Related questions

A 42-year-old member asked:
Is pradaxa medicine safe to use? What are the side effects?
1 doctor answer1 doctor weighed in
A 36-year-old member asked:
What is the reported fatal effect of taking pradaxa? Is it really dangerous?
1 doctor answer1 doctor weighed in
A 41-year-old member asked:
What are the advantages of pradaxa over coumadin (warfarin)?
1 doctor answer1 doctor weighed in
A 42-year-old member asked:
Are pradaxa and rivaroxaban satisfactory replacements for warfarin if it's not readily available?
1 doctor answer1 doctor weighed in
A 35-year-old member asked:
Hi docs, is it true that pradaxa and rivaroxaban satisfactory are decent replacements for warfarin?
1 doctor answer1 doctor weighed in
Last updated May 2, 2015

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.